Anadin extra for acute to moderate pain 32.

Use Anadin extra to treat acute to moderate pain.

Each tablet contains: 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine.

Clear
SKU: Anadin extra 32 Categories: ,
Description

Product Description

What are Anadin extra tablets used for?

Hove you a cold or flu?  If so use Anadin extra to treat acute to moderate pain. Do you suffer from back pain?

Each tablet contains: 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine.
Aspirin and paracetamol work by relieving pain and reducing high temperature and fever. Aspirin
belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has
anti-inflammatory properties. In addition, the ingredients give powerful  pain relief.

Dosage

For oral administration and short term use only
Dosage: Adults, the elderly and young persons aged over 16:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2
tablets up to 4 times a day, as required. The tablets should be taken with water.
Do not take more than 8 tablets in any 24 hour period.
Do not give to children aged under 16 years, unless on the advice of a doctor.

See our other cough and cold treatments

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can
reduce the chances of experiencing side effects by using minimum dose required. Side effects may be
more serious in elderly patients.
If you experience any of these effects then STOP taking this medicine immediately and contact your
doctor or pharmacist:
• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood
(or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black
stools.
• Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial
features.
• Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering
from or with a previous history of asthma
• Very rare cases of serious skin reactions have been reported. Symptoms could include skin
reddening, blisters or rash
Other possible side effects
If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet,
please tell your doctor or pharmacist.
• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
• Rarely, a severe reduction in the number of white blood cells, which makes infections more likely.
• High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the
chest caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it.
• Other side effects include indigestion, h

Further Information

Click here for the Patient leaflet